Improved sphere bounds on the covering radius of codes

G.J.M. Wee, van

Research output: Contribution to journalArticleAcademicpeer-review

64 Citations (Scopus)
1 Downloads (Pure)


The sphere bound is a trivial lower bound on K(n,R), the minimal cardinality of any binary code of length n and with covering radius R. By simple arguments it is considerably improved, to K(n,1)⩾2 n/n for n even. A table of lower and upper bounds on K(n,R) for n⩽33, R ⩽10 is included
Original languageEnglish
Pages (from-to)237-245
Number of pages9
JournalIEEE Transactions on Information Theory
Issue number2
Publication statusPublished - 1988


Dive into the research topics of 'Improved sphere bounds on the covering radius of codes'. Together they form a unique fingerprint.

Cite this